Carvalho, A. N.Cholewa, J. W.Lozada-Cruz, G. [UNESP]Primo, M. R T2014-05-272014-05-272013-07-10SIAM Journal on Mathematical Analysis, v. 45, n. 2, p. 600-638, 2013.0036-14101095-7111http://hdl.handle.net/11449/75946We consider parameter dependent semilinear evolution problems for which, at the limit value of the parameter, the problem is finite dimensional. We introduce an abstract functional analytic framework that applies to many problems in the existing literature for which the study of asymptotic dynamics can be reduced to finite dimensions via the invariant manifolds technique. Some practical models are considered to show wide applicability of the theory. © 2013 Society for Industrial and Applied Mathematics.600-638engAsymptotic behavior of solutionsAttractorsInvariant manifoldsPerturbationsSpatial homogeneityMathematical techniquesReduction of infinite dimensional systems to finite dimensions: Compact convergence approachArtigo10.1137/10080734XWOS:000318405900007Acesso restrito2-s2.0-84879745024